Covid vaccines could cause menstrual changes – study

Covid vaccines could cause menstrual changes – study

Young women are experiencing changes in their periods, including heavier bleeding, after receiving both first and second anti-coronavirus shots, a study by the Norwegian Institute of Public Health (NIPH) suggests.

Women aged between 18 and 30 who took part in a large population study conducted by NIPH this year reported an increase in the incidence of menstrual changes. “Many women reported heavier periods than normal after the first and second vaccine dose,” said the study released this week.

While some 7.6% of participants experienced heavier bleeding before vaccination, the number of women reporting heavier periods after the first dose increased to 13.6%. After the second dose, it further grew to 15.3%. 

‘Is it anti-vax to be concerned?’: Magazine editor reports changes to period after Covid jab, the latest in over 30,000 UK women

Continue reading

Leave a Reply

Your email address will not be published. Required fields are marked *